I've just started pregablin and feeling like I've got the flu. So sick!! Not sure if this is cos of the pills or fibro or migraines! Can anyone help?
Its both in my experience, I get whats called cyclic vomiting due to being so much pain that is makes me very ill. I have been on lyrica for a year now along with cymbalta and tramadol when I take it for the extreme pain but can't function with taking that and working it makes me sleepy.
I take pregablin commonly known as lyrica as well. It does tend to make me nasueated & dizzy but it's a small price to pay for the relief it gives. Considering without it I'd be vomiting or worse from the pain.
I have found that ginger or mint works very well for battling the dizziness and nausea. (Ex: mint ginger tea hot or iced is refreshing as well as affective. Gravel all natural ginger chewables are great for when it hits hard and fast specially well at work or too busy to stop for tea.)
Hope this helps and you feel better soon.
I was on pregablin and felt the same... I felt absolutely horrendous even though it was a low dosage.
I'm now on amitryptaline but my Doctor said it will take a few weeks before I will really notice a difference and even then may need to change to a higher dosage. Amitryptaline will make you drowsy if you take it so I am taking it at night time, and will have a dry mouth for a month or so before that settles down.
I would talk to your GP about other medications to try out if you want to stay down that path. It's all about finding what is best suited to you and your body. :)
I have tried them in the past but find them hard to travel with; I'm a very on the go person. That's why I went in the direction of teas and chewables. I keep a zip lock baggie filled in my purse and I don't have to worry about them spilling or bottles breaking.
I did find essential oils helpful it just didn't work with my lifestyle.